MathSciNet Relay Station
MathSciNet bibliographic data
MR952661 81F05 (35P25 47F05)
Bollé, D.; Gesztesy, F.; Danneels, C. Threshold scattering in two dimensions. Ann. Inst. H. Poincaré Phys. Théor. 48 (1988), no. 2, 175–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement